# SDR IPXA2017050816882

- Difficulty date: May 6, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 10,438 hours, 3,698 cycles
- System (JASC): 2564 · Life Raft
- Part: Strut
- Part number: C1613438
- Part serial: 78963438
- Condition: Inoperative
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE RAFTS STOWAGE GAS STRUT INOPERATIVE.  THE GAS STRUT WAS REPLACED IAW AMM 20-11-00-201, REV 121.
